# SDR QXEA2016040600240

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 35,256 hours, 38,843 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655015
- Part serial: MAL0220
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,004 hours, 6,407 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR CONTINUOSLY ILLUMINATED AFTER GEAR SELECTED UP, LT GEAR UNSAFE, RED,  LIGHT ALSO ILLUMINATED, PERFORMED ALTERNATE GEAR EXTENSION IAW E/A CHECKLIST. LANDING UNEVENTFUL R & R IN-LINE FILTER AT TOP OF YOKE TO CHECK IF CLOGGED, CRUSHED REF AMM TASK 32-11-21-400-802, PARA 4A,3 B, NOT CLOGGED,CRUSHED, LEAK CHECK GOOD.   C/W GEAR SWINGS AND FOUND LT MLG RETRACTING AT HALF THE SPEED OF THE RT GEAR.  WHILE THE LT GEAR WAS RETRACTING AN AUDIBLE HISS COULD BE HEARD FROM THE LT RETRACTION ACTUATOR INDICTATIVE OF AN INTERNAL BYPASS IN THE ACTUATOR.  R & R THE LT MLG RETRACTION ACTUATOR IAW AMM 32-31-11-000-801 AND 32-31-11-400-801. OPS CHECK GOOD. NO LEAKS NOTED. RETURNED TO SERVICE.
